Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Medicines to get rid of excessive sweating - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   hello
Doctor :   hi xxxx
User :   sorry for late response
Doctor :   Excessive sweating is a common problem
User :   due to some problem i could not respond
Doctor :   medically
called hyperhydrosis
Doctor :   thats ok
User :   i am xxxx
Doctor :   how old are you?
User :   while workig on a system
User :   i have clean
User :   30
Doctor :   there are medications which relieve the excessive sweating
User :   in rainy and winter seasion i wont get
User :   i mean very less
Doctor :   ok
Doctor :   How long have you had this problem?
User :   but in summer seasion it is too
User :   from birth
Doctor :   ok
Doctor :   Is it affecting your work/ or are you able to manage
Doctor :   with wiping your hands
User :   yes it affects a lot
User :   ya
Doctor :   ok
Doctor :   Have you tried any medication for this?
User :   yes
User :   long back
User :   but i dont remebered
Doctor :   do you remember the medicine?
User :   no
Doctor :   xxxx you can use a normal antiperspirant like rexona which will give you some relief
Doctor :   If the problem is annoying you too much
Doctor :   you need to see a specailist
User :   can i have the specailist contacts details
User :   near toxxxx
Doctor :   sure
User :   xxxx
Doctor :   One of our doctors will give you a call with the details
User :   can i expect now
Doctor :   can i confirm your contact details?
Doctor :   It will take some time to search
User :   k
Doctor :   Dr.xxxxwill call you
Doctor :   Mobile : 0000
Doctor :   Email : YYYY@YYYY
User :   yes
Doctor :   ok
Doctor :   we will call you
User :   now only ?
Doctor :   Is there anything else I can help you with?
Doctor :   we will call you in some time
User :   no
Doctor :   ok
Doctor :   thanks for consulting us xxxx
Doctor :   Bye for now
User :   k
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor